# SDR SWAA2016011347955

- Difficulty date: January 7, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,193 hours, 60,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 6560552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTT SPLICE STRAP CRACKED AT BS 360, BETWEEN STRINGER 5R - 7R.  R & R BUTT STRAP IAW SRM & DWG.
